Alert archive / North Dakota / High Wind Watches in 2017

High Wind Watch 3, NWS Bismarck, ND

November 28, 20177 counties in North Dakota

NWS Bismarck, ND issued this high wind watch at Nov 28, 2017, 2:26 AM MST for 7 counties in North Dakota. It took effect at Nov 29, 2017, 9:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 28, 2017, 2:26 AM MST (09:26 UTC)
In effect from
Nov 29, 2017, 9:00 AM MST
Expired
Nov 29, 2017, 2:43 AM MST
In force
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2017-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2017-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -184 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1718 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-184 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

043 
WWUS73 KBIS 280926
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
326 AM CST Tue Nov 28 2017

NDZ040-041-043-044-281730-
/O.NEW.KBIS.HW.A.0003.171129T1600Z-171130T0100Z/
Slope-Hettinger-Bowman-Adams-
Including the cities of Marmarth, Mott, New England, Bowman, 
and Hettinger
226 AM MST Tue Nov 28 2017

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH 
EARLY WEDNESDAY EVENING...

The National Weather Service in Bismarck has issued a High Wind
Watch for the southwest, which is in effect from Wednesday 
morning through early Wednesday evening. 

* TIMING...Wednesday morning through early Wednesday evening.

* WINDS...Sustained winds around 40 mph.

* IMPACTS...Driving high profile vehicles may be difficult.
  Working outdoors on elevated structures may be hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph or gusts of 
58 mph or stronger may occur. Continue to monitor the latest 
forecasts.

&&

$$
9 follow-up statements
074 
WWUS73 KBIS 280934
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
334 AM CST Tue Nov 28 2017

NDZ040-041-043-044-281745-
/O.CON.KBIS.HW.A.0003.171129T1600Z-171130T0100Z/
Slope-Hettinger-Bowman-Adams-
Including the cities of Marmarth, Mott, New England, Bowman, 
and Hettinger
234 AM MST Tue Nov 28 2017

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH 
EARLY WEDNESDAY EVENING...

The National Weather Service in Bismarck has issued a High Wind
Watch for the southwest, which is in effect from Wednesday 
morning through early Wednesday evening. 

* TIMING...Wednesday morning through early Wednesday evening.

* WINDS...Sustained winds around 40 mph with gusts as high as 60
  mph are possible. 

* IMPACTS...Driving high profile vehicles may be difficult.
  Working outdoors on elevated structures may be hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph or gusts of 
58 mph or stronger may occur. Continue to monitor the latest 
forecasts.

&&

$$
759 
WWUS73 KBIS 281438
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
838 AM CST Tue Nov 28 2017

NDZ005-013-282100-
/O.NEW.KBIS.WI.Y.0020.171128T1438Z-171128T2100Z/
Rolette-Pierce-
Including the cities of Rolla, Dunseith, Rolette, Shell Valley, 
St. John, and Rugby
838 AM CST Tue Nov 28 2017

...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

The National Weather Service in Bismarck has issued a Wind
Advisory, which is in effect until 3 PM CST this afternoon. 

* TIMING...Through mid afternoon.

* WINDS...West to northwest around 30 mph, with gusts to 50 mph

* IMPACTS...Unsecured objects may be blow around. Difficult 
  working conditions on elevated surfaces. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

NDZ040-041-043-044-282245-
/O.CON.KBIS.HW.A.0003.171129T1600Z-171130T0100Z/
Slope-Hettinger-Bowman-Adams-
Including the cities of Marmarth, Mott, New England, Bowman, 
and Hettinger
738 AM MST Tue Nov 28 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

* TIMING...Wednesday morning through early Wednesday evening.

* WINDS...Sustained winds around 40 mph with gusts as high as 60 
  mph are possible. 

* IMPACTS...Driving high profile vehicles may be difficult. 
  Working outdoors on elevated structures may be hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
twh
370 
WWUS73 KBIS 281600
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1000 AM CST Tue Nov 28 2017

NDZ005-013-282100-
/O.CON.KBIS.WI.Y.0020.000000T0000Z-171128T2100Z/
Rolette-Pierce-
Including the cities of Rolla, Dunseith, Rolette, Shell Valley, 
St. John, and Rugby
1000 AM CST Tue Nov 28 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* TIMING...Through mid afternoon.

* WINDS...West to northwest around 30 mph, with gusts to 50 mph

* IMPACTS...Unsecured objects may be blow around. Difficult 
  working conditions on elevated surfaces. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

NDZ040-041-043-044-290000-
/O.CON.KBIS.HW.A.0003.171129T1600Z-171130T0100Z/
Slope-Hettinger-Bowman-Adams-
Including the cities of Marmarth, Mott, New England, Bowman, 
and Hettinger
900 AM MST Tue Nov 28 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

* TIMING...Wednesday morning through early Wednesday evening.

* WINDS...Sustained winds around 40 mph with gusts as high as 60 
  mph are possible. 

* IMPACTS...Driving high profile vehicles may be difficult. 
  Working outdoors on elevated structures may be hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
twh
348 
WWUS73 KBIS 281828
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1228 PM CST Tue Nov 28 2017

NDZ005-013-282100-
/O.CON.KBIS.WI.Y.0020.000000T0000Z-171128T2100Z/
Rolette-Pierce-
Including the cities of Rolla, Dunseith, Rolette, Shell Valley, 
St. John, and Rugby
1228 PM CST Tue Nov 28 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* TIMING...Through mid afternoon.

* WINDS...West to northwest around 30 mph, with gusts to 50 mph

* IMPACTS...Unsecured objects may be blow around. Difficult 
  working conditions on elevated surfaces. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

NDZ040-041-043-044-290230-
/O.CON.KBIS.HW.A.0003.171129T1600Z-171130T0100Z/
Slope-Hettinger-Bowman-Adams-
Including the cities of Marmarth, Mott, New England, Bowman, 
and Hettinger
1128 AM MST Tue Nov 28 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

* TIMING...Wednesday morning through early Wednesday evening.

* WINDS...Sustained winds around 40 mph with gusts as high as 60 
  mph are possible. 

* IMPACTS...Driving high profile vehicles may be difficult. 
  Working outdoors on elevated structures may be hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
twh
379 
WWUS73 KBIS 282110
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
310 PM CST Tue Nov 28 2017

NDZ005-013-282215-
/O.EXP.KBIS.WI.Y.0020.000000T0000Z-171128T2100Z/
Rolette-Pierce-
Including the cities of Rolla, Dunseith, Rolette, Shell Valley, 
St. John, and Rugby
310 PM CST Tue Nov 28 2017

...WIND ADVISORY HAS EXPIRED...

Winds have diminished below advisory criteria.

$$

NDZ040-041-043-044-290515-
/O.CON.KBIS.HW.A.0003.171129T1600Z-171130T0100Z/
Slope-Hettinger-Bowman-Adams-
Including the cities of Marmarth, Mott, New England, Bowman, 
and Hettinger
210 PM MST Tue Nov 28 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

* TIMING...Wednesday morning through early Wednesday evening.

* WINDS...Sustained winds around 40 mph with gusts as high as 60 
  mph are possible. 

* IMPACTS...Driving high profile vehicles may be difficult. 
  Working outdoors on elevated structures may be hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
twh
746 
WWUS73 KBIS 282148
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
348 PM CST Tue Nov 28 2017

NDZ040-041-043-044-290600-
/O.CON.KBIS.HW.A.0003.171129T1600Z-171130T0100Z/
Slope-Hettinger-Bowman-Adams-
Including the cities of Marmarth, Mott, New England, Bowman, 
and Hettinger
248 PM MST Tue Nov 28 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

* TIMING...Wednesday morning through early Wednesday evening.

* WINDS...Sustained winds around 40 mph with gusts as high as 60 
  mph are possible. 

* IMPACTS...Driving high profile vehicles may be difficult. 
  Working outdoors on elevated structures may be hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
twh
890 
WWUS73 KBIS 290231
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
831 PM CST Tue Nov 28 2017

NDZ031>033-291045-
/O.EXA.KBIS.HW.A.0003.171129T1600Z-171130T0100Z/
Golden Valley-Billings-Stark-
Including the cities of Beach, Medora, and Dickinson
731 PM MST Tue Nov 28 2017

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

The National Weather Service in Bismarck has issued a High Wind
Watch, which is in effect from Wednesday morning through
Wednesday afternoon. 

* TIMING...Wednesday morning through early Wednesday evening.

* WINDS...Sustained winds around 40 mph with gusts as high as 60 
  mph are possible. 

* IMPACTS...Driving high profile vehicles may be difficult. 
  Working outdoors on elevated structures may be hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

NDZ040-041-043-044-291045-
/O.CON.KBIS.HW.A.0003.171129T1600Z-171130T0100Z/
Slope-Hettinger-Bowman-Adams-
Including the cities of Marmarth, Mott, New England, Bowman, 
and Hettinger
731 PM MST Tue Nov 28 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

* TIMING...Wednesday morning through early Wednesday evening.

* WINDS...Sustained winds around 40 mph with gusts as high as 60 
  mph are possible. 

* IMPACTS...Driving high profile vehicles may be difficult. 
  Working outdoors on elevated structures may be hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

PA
012 
WWUS73 KBIS 290252
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
852 PM CST Tue Nov 28 2017

NDZ031>033-040-041-043-044-291100-
/O.CON.KBIS.HW.A.0003.171129T1600Z-171130T0100Z/
Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams-
Including the cities of Beach, Medora, Dickinson, Marmarth, Mott,
New England, Bowman, and Hettinger
752 PM MST Tue Nov 28 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

* WHAT...Strong northwest winds sustained around 40 mph with 
  gusts near 60 mph possible.

* WHEN...Wednesday morning through early Wednesday evening.

* WHERE...Southwest North Dakota.

* IMPACTS...Driving high profile vehicles may be difficult. 
  Working outdoors on elevated structures may be hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

PA
129 
WWUS73 KBIS 290943
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
343 AM CST Wed Nov 29 2017

NDZ031>033-040-041-043-044-291745-
/O.UPG.KBIS.HW.A.0003.171129T1600Z-171130T0100Z/
/O.NEW.KBIS.HW.W.0002.171129T1600Z-171130T0100Z/
Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams-
Including the cities of Beach, Medora, Dickinson, Marmarth, Mott,
New England, Bowman, and Hettinger
243 AM MST Wed Nov 29 2017

...HIGH WIND WARNING IN EFFECT FROM 9 AM MST THIS MORNING TO 6 PM
MST THIS EVENING...

The National Weather Service in Bismarck has issued a High Wind
Warning, which is in effect from 9 AM MST this morning to 6 PM 
MST this evening. The High Wind Watch is no longer in effect. 

* WHAT...Strong west/northwest winds sustained around 40 mph with
  gusts near 60 mph. 

* WHEN...This morning through early this evening.

* WHERE...Southwest North Dakota.

* Impacts...Driving high profile vehicles will be difficult.
  Working outdoors on elevated structures will be hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts 
of 58 mph or more can lead to property damage.

&&

$$

NDZ017>020-034-042-045-291745-
/O.NEW.KBIS.WI.Y.0021.171129T1600Z-171130T0100Z/
McKenzie-Dunn-Mercer-Oliver-Morton-Grant-Sioux-
Including the cities of Watford City, Killdeer, Halliday, Beulah,
Hazen, Center, Mandan, Elgin, Carson, New Leipzig, Fort Yates, 
Selfridge, and Solen
343 AM CST Wed Nov 29 2017 /243 AM MST Wed Nov 29 2017/

...WIND ADVISORY IN EFFECT FROM 10 AM CST /9 AM MST/ THIS MORNING
TO 7 PM CST /6 PM MST/ THIS EVENING...

The National Weather Service in Bismarck has issued a Wind
Advisory, which is in effect from 10 AM CST /9 AM MST/ this
morning to 7 PM CST /6 PM MST/ this evening. 

* TIMING...This morning through early this evening.

* WINDS...Sustained winds of 30 mph with gusts as high as 55 mph.
 
* IMPACTS...Driving high profile vehicles will be difficult.
  Working outdoors on elevated structures will be hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NDZ048-051-291745-
/O.NEW.KBIS.WI.Y.0021.171129T1600Z-171129T2200Z/
La Moure-Dickey-
Including the cities of Lamoure, Edgeley, Kulm, Oakes, 
and Ellendale
343 AM CST Wed Nov 29 2017

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CST
THIS AFTERNOON...

The National Weather Service in Bismarck has issued a Wind
Advisory, which is in effect from 10 AM this morning to 4 PM CST
this afternoon. 

* TIMING...This morning through this afternoon.

* WINDS...Sustained winds of 30 mph with gusts as high as 50 mph.

* IMPACTS...Driving high profile vehicles will be difficult.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this high wind watch went out at Nov 27, 10:26 PM MST, 4 hours earlier.

Area forecast discussion, Nov 27, 10:26 PM MST, 4 hours before
Area Forecast Discussion
National Weather Service Bismarck ND
1126 PM CST Mon Nov 27 2017

.UPDATE...
Issued at 1125 PM CST Mon Nov 27 2017

Latest obs were blended into the forecast. Otherwise no changes
were made.

UPDATE Issued at 945 PM CST Mon Nov 27 2017

Showers have tapered off with maybe only a few sprinkles loitering
around portions of south central North Dakota. Clouds have started
the clearing trend as forecast over the northwest. Updates have
been sent.

UPDATE Issued at 634 PM CST Mon Nov 27 2017

For early evening update have increased cloud cover throughout
the area in line with latest satellite imagery. Clearing is still
expected later tonight from northwest to southeast.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 343 PM CST Mon Nov 27 2017

Cold front extending from Manitoba south into northeast ND, and
then back southwest through south central ND and into western
South Dakota. Northwest winds 20 to 30 mph over western ND at this
time with a good fall/rise couplet currently moving through the
area. Expect winds to pick up in central ND shortly with winds
beginning to diminish west in a couple hours. Winds may briefly
gust into advisory criteria with the frontal passage but in
general, they are not expected to remain above criteria for more
than an hour or two, before dropping.

Temperatures were under performing in light winds ahead of the
cold front, but actually increase with the mixing associated with
the front. Bismarck jumped 10 degrees when the front moved through
between 1 and 2 pm, so there is still some hope for eastern
portions of central ND seeing some 60 degree readings.

Scattered post frontal sprinkles/showers extending from northwest
ND into southeast Montana. At 2 pm cst, light rain was indicated
at Miles City, Glendive and Baker MT as well as Beach and Trotters
ND. Latest mesoscale models have a good handle on the area of
precipitation, tracking it eastward into central ND late this
afternoon before diminishing in the early evening as best forcing
quickly south and east of the forecast area.

Winds remain breezy this evening and area with mostly cloudy
skies. Diminishing winds and clouds from west to east late this
evening and overnight. Overnight low expected to range from the
mid 20s west to lower 30s east.

Much cooler Tuesday, but actually still above normal with
temperatures ranging from the mid 30s around the Turtle Mountains
to the mid 40s southwest and south central, under mostly sunny
skies. A little breezy Tuesday afternoon over eastern portions of
central ND.

.LONG TERM...(Tuesday night through Monday)
Issued at 343 PM CST Mon Nov 27 2017

Although our unseasonably warm conditions today will be over, we
remain seasonably mild through most of the extended period.

Quasi-zonal flow will remain along the international border with
two shortwaves, one Wednesday afternoon/evening, and another
Friday bringing minimal precipitation chances. Deterministic
models depict a more significant wave moving through the region
late in the weekend. More uncertainty here as we are at the end
of the extended period, but the main impact from this wave may
end up being that it pulls us back to reality (temperature wise)
while pulling colder air into the region by early next week and
ending our extended period of above normal temperatures. As far as
precipitation is concerned, the trend today was to bring the
majority of precipitation north and east of the forecast area.
We'll see how this plays out in the days ahead.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1125 PM CST Mon Nov 27 2017

VFR conditions will prevail through the 06Z TAF period. Look for
breezy westerly winds through roughly 23Z as a cold front moves
through the state.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AC
SHORT TERM...TWH
LONG TERM...TWH
AVIATION...AC
Hazardous weather outlook, Nov 27, 10:28 PM MST, 3 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1128 PM CST Mon Nov 27 2017

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-290530-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
1128 PM CST Mon Nov 27 2017 /1028 PM MST Mon Nov 27 2017/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 7:38 AM MSTWind AdvisoryBISPierce, Rolette6 hr

Nearby

High Wind Watches in North Dakota, 2017Every high wind watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.